# SDR AALA202509084263

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 40,359 hours, 8,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SYSTEM TEST MAINTENANCE FOUND SEATS 17 AND 18 EMERGENCY LIGHTS NOT TURNING ON. MAINTENANCE REPINNED CONNECTOR FOR SEATS 17 AND 18 CONNECTOR PER SWPM 20-48-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00.
